# SDR UALA2010072902734

- Difficulty date: July 29, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 51,701 hours, 6,103 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 45ABC TO 53ABC, LT SIDE OF MAIN GALLEY, AND DR 4L ON THE SIDE ARE INOP.  CLEANED WIRE FEED TO THE MAIN GALLEY EMERGENCY LIGHTS. EMERGENCY LIGHTS TESTED OK.
